Novel position-space renormalization group for bond directed percolation in two dimensions


Kaya H., Erzan A.

PHYSICA A, vol.265, pp.53-61, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 265
  • Publication Date: 1999
  • Doi Number: 10.1016/s0378-4371(98)00558-5
  • Title of Journal : PHYSICA A
  • Page Numbers: pp.53-61

Abstract

A new position-space renormalization group approach is investigated for bond directed percolation in two dimensions. The threshold value for the bond occupation probabilities is found to be p(c) = 0.6443. Correlation length exponents on time (parallel) and space (transverse) directions are found to be nu(parallel to) = 1.719 and nu(perpendicular to) = 1.076, respectively, which are in very good agreement with the best-known series expansion results. (C) 1999 Elsevier Science B.V. Ail rights reserved.